# SDR ASAA0852542

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,670 hours, 1,105 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Condition: Faulty
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "DUAL BLEED" LIGHT ILLUMINATED OUT OF 13000'.  FLICKERED ON & OFF.  ON FINAL APPROACH REMAINED ILLUMINATED UNTIL REACHING THE GATE.  MASTER CAUTION FLICKERED BUT RT SIX PACK DID NOT ILLUMINATE.  FOLLOWED FIM 49 51 TASK 801.  REPLACED BLEED AIR VALVE.  ACCOMPLISHED BITE OF CDU CONFIRMED CURRENT STATUS "NO MAINT MSGS FAULTS".
